I’m taking sastravi 100mg x3 a day and if I’m honest I feel little if any benefits. Consultant wants me to go up to 125mg x3 a day, which i will, but i just feel in my gut that I’m a non/low responder to levedopa.
Anybody else in the same boat?
This sounds like something many of our members can relate to so I’m sure you’ll hear from a few of them shortly. In the meantime, I’d advise you to speak to your GP or Parkinson’s nurse about your experience with Sastravi as medication to manage Parkinson’s affects people with the condition differently.
We have a really supportive team of advisers via our helpline service, so do give us a call on 0808 800 0303 if you’d like to speak to someone in more detail about this.
If i changed from sastravi to sinemet or madapor is there a chance i could expect any better outcomes?
I can see no one has responded to your question as yet so I just wanted to chime in again. I hate to sound repetitive, but please do give our a helpline a call, our advisers have so much knowledge on this area. They’d be more than happy to reassure you on this.
Let me know how you get on.
Well a few months and antidepressants have been life changing. Fatigue has all but gone, confusion gone, and all over body slowness has gone (neuromotor slowing). All these symptoms I thought was caused by pd, but they were symptoms of a major depressive disorder.
I wish somebody had sit me down and discussed this with me. The helpline was useless and the pd meds are still useless. Thankfully my movement issues are mild.
I’m happy to hear that the antidepressants have had a positive impact on you, however, I’m sad to hear that your experience with our helpline wasn’t the same. We are always looking for ways to improve our information and support services so please feel free to email our feedback team and tell to us why you felt let down by the helpline. You can email them at [email protected].